Unbelievable Blood Test
- 06-24-2008, 08:43 AM
Unbelievable Blood Test
I find it hard to believe my results. My total testosterone was 250 ng/ml and free was 7.5 pg/ml, so my urologist Rx me one tube of Testim 1%. Although I don't fell any better, now 3 months later, my results from LabCorp are:
DHT: lab results not back yet
I never would have thought the testosterone results would be that high. The results even flag Free T as High. One tube of Testim shd result in about TT of 350 says the little pamphlet that comes w/ the box.
Any ideas? Re-test
- 06-24-2008, 11:36 AM
Very good results from cream. Since your FT is also in the upper range, I'd say the TT is probably accurate. When you say "don't feel any better", do you mean libido? I had a similar experience... after coming off clomid I thought it had failed because my libido was just ok... but my test came back at 765. Goes to to show, libido is not just about testosterone. Your estradiol might be a little high... 30 is ideal for most.
- 06-24-2008, 11:40 AM
Yeah that's what I was wondering.. how is your overall energy, mood etc as well as libido? Good results from the cream, I'm wondering if maybe you're just not very prone to shutdown, in which case you may experience a slow decline in natural test while on the cream. The levels from the cream seem to be compounding with your natural levels currently. You may need to increase the dose over time most likely.
May want to get DHEA-S and progesterone tested, possibly your thyroid.. and also bring that e2 down a bit.
06-24-2008, 04:54 PM
I dont feel much increase in energy, strength, or mood. From what I have read, I was expecting "dramatic" changes. My libido is somewhat improved. Any natural ways to lower E2?
06-24-2008, 07:55 PM
06-24-2008, 07:57 PM
06-25-2008, 08:48 AM
50 mgs zinc picolate before bed time
300 mgs of DIM for bioavailable form
shbg is 24 e2 should be about equal or below
Age if you are under 30 and never checked to see if it was secondary Dr's made a fatal mistake and condemned you to TRT for life probably due to other hormone, nutrient, or lifestyle imbalance. I see it all to often every day. Dr's are lazy and will not look into what caused this problem. Rather they treat it with a bandaid medicine. We are starting to jumpstart people natural through ruling out other varaible before implementing TRT if the person is willing to give it a 3-4 months trial. With Low T we find cortisol and estrogen metabolism imbalances which can be causes LH to be lowered.
06-25-2008, 09:15 AM
Similar Forum Threads
- By jami20 in forum Male Anti-Aging MedicineReplies: 3Last Post: 06-14-2011, 12:25 PM
- By mackmang in forum Post Cycle TherapyReplies: 3Last Post: 03-04-2011, 10:42 AM
- By diablosho in forum Male Anti-Aging MedicineReplies: 13Last Post: 09-28-2010, 08:50 AM
- By EasyEJL in forum PoliticsReplies: 105Last Post: 11-07-2008, 03:12 PM